# SDR QMLA2010081110048

- Difficulty date: August 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N379AM
- Make and model: Snias AS350B2
- Aircraft serial: 3474
- Aircraft time: 3,826 hours, 10,491 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,533 hours, 7,328 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Part number: 060018
- Condition: Melted
- Location: A/C Compressor
- Component: Compressor
- Component part number: 5900081
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM HOSPITAL HELIPAD, IA THE FLIGHT CREW SMELLED SMOKE IN THE CABIN.  PILOT LANDED BACK AT HELIPAD WITHOUT DELAY.  VISUAL INSP DETERMINED THAT THE AIR CONDITIONER COMPRESSOR DRIVE BELT HAD RIDDEN OFF OF THE SIDE OF THE COMPRESSOR CLUTCH AND MELTED THROUGH.  AIR CONDITIONER INOP WAS PLACED ON MEL DEFERRAL UNTIL THE FOLLOWING MORNING TO FACILITATE MX.  AIR CONDITIONER COMPRESSOR DRIVE BELT WAS REPLACED ON 8/10/2010.
